# SDR SWIA202511030711

- Difficulty date: July 11, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 FWD FLOOR SUPPORT ANGLE HAS EVIDENCE OF CORROSION. (S/N#00568)   (C-CHECK RO 11/01/2025)REMOVED AND REPLACED NEW ANGLE FLOOR SUPPORT ON FS 280.00 FWD REF CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG# CC670-34326 REV -A COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
